A note on Maurin's theorem

Bombieri, Enrico and Habegger, Philipp and Masser, David and Zannier, Umberto. (2010) A note on Maurin's theorem. Rendiconti Lincei. Matematica e Applicazioni, 21 (3). pp. 251-260.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/51749/

Downloads: Statistics Overview


We combine the strategy described in a paper of the first, third and fourth authors with a recent result of the second author to obtain a new proof of Maurin’s Theorem to the effect that the points satisfying two independent multiplicative relations on a fixed algebraic curve form a finite set when there is no natural obstacle.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:European Mathematical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:15 Jan 2018 09:05
Deposited On:15 Jan 2018 09:05

Repository Staff Only: item control page